On contact sub-riemannian symmetric spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 5, p. 571-589
@article{ASENS_1995_4_28_5_571_0,
     author = {Falbel, Elisha and Gorodski, Claudio},
     title = {On contact sub-riemannian symmetric spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {5},
     year = {1995},
     pages = {571-589},
     doi = {10.24033/asens.1726},
     zbl = {0836.53032},
     mrnumber = {96m:53056},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_5_571_0}
}
Falbel, Elisha; Gorodski, Claudio. On contact sub-riemannian symmetric spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 5, pp. 571-589. doi : 10.24033/asens.1726. http://www.numdam.org/item/ASENS_1995_4_28_5_571_0/

[1] M. Berger, Les espaces symétriques non compacts (Ann. Éc. Norm., (3), Vol. 74:2, pp. 85-177, 1957). | Numdam | MR 21 #3516 | Zbl 0093.35602

[2] W. M. Boothby and H. C. Wang, On contact manifolds (Ann. of Math., Vol. 68:3, pp. 721-734, 1958). | MR 22 #3015 | Zbl 0084.39204

[3] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1951. | MR 13,491e | Zbl 0044.18401

[4] E. Falbel and J. M. Veloso, A parallelism for conformal sub-Riemannian geometry, Preprint, IMEUSP, 1993.

[5] E. Falbel, J. M. Veloso and J. A. Verderesi, Constant curvature models in sub-Riemannian geometry (Matemática Contemporânea, Soc. Bras. Mat., Vol. 4, pp. 119-125, 1993). | MR 95i:53034 | Zbl 0854.53033

[6] E. Falbel, J. M. Veloso and J. A. Verderesi, The equivalence problem in sub-Riemannian geometry, Preprint, IMEUSP, 1993.

[7] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, 1978. | MR 80k:53081 | Zbl 0451.53038

[8] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Wiley Interscience Publishers, 1963-1969. | Zbl 0119.37502

[9] S. Koh, On affine symmetric spaces (Trans. Amer. Math. Soc., Vol. 119, pp. 291-309, 1965). | MR 32 #1643 | Zbl 0139.39502

[10] R. S. Strichartz, Sub-Riemannian geometry (J. Diff. Geometry, Vol. 24, pp. 221-263, 1986). | MR 88b:53055 | Zbl 0609.53021

[11] R. S. Strichartz, Corrections to "Sub-Riemannian geometry" (J. Diff. Geometry, Vol. 30, pp. 595-596, 1989). | MR 90f:53081 | Zbl 0609.53021

[12] V. S. Varadarajan, Lie Groups, Lie Algebras and Their Representations, Springer-Verlag, New York, 1984. | MR 85e:22001 | Zbl 0955.22500

[13] S. M. Webster, Pseudo-Hermitian structures on a real hypersurface (J. Diff. Geometry, Vol. 13, pp. 25-41, 1978). | MR 520599 | MR 80e:32015 | Zbl 0379.53016

[14] J. A. Wolf, Spaces of Constant Curvature, Publish or Perish, Boston, 1974. | MR 343214 | MR 49 #7958 | Zbl 0281.53034